MathSciNet Relay Station
MathSciNet bibliographic data
MR2426306 34A05 (34C23 34E10)
Harley, C.; Momoniat, E. First integrals and bifurcations of a Lane-Emden equation of the second kind. J. Math. Anal. Appl. 344 (2008), no. 2, 757–764.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement